# SDR 96FDEA00805

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED EXTERIOR SKIN AT BS 295 STR 11 RT.  CUT OUT DAMAGED SKIN AND REPAIRED IAW SRM 53-30-3 AND ER NR 041986JDW.
